MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE CRUSHING FORCEPS, SGL. ACTION JAWS

KARL STORZ SE & CO. KG STONE CRUSHING FORCEPS, SGL. ACTION JAWS
Model Number 27074B
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction in section h11.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, after first use, the jaws were broken easily.According to the available picture, the pin of the joint and a piece near the pin are broken off.No patient involvement reported.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "piece broken off", could be confirmed.The attachment/connector between the drawbar and the movable jaw is broken.Due to the age of the instrument and the presumed number of times it has been reprocessed, this can be attributed to wear and tear or user error.The material may have broken due to excessive force, which has altered its properties through use and cleaning.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
STONE CRUSHING FORCEPS, SGL. ACTION JAWS
Common Device Name
STONE CRUSHING FORCEPS, SGL. ACTION JAWS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22708608
Report Number9610617-2025-01342
Device Sequence Number18581835
Product Code OCZ
UDI-Device Identifier04048551079386
UDI-Public04048551079386
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K950434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27074B
Device Catalogue Number27074B
Device Lot NumberYP06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/04/2025
01/19/2026
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/05/2025
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown